# SDR HEEA0014017

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 2330 · Entertainment System
- Part: Audio Panel
- Part number: 066105552
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA CHANNEL INOPERATIVE AND DUAL SINGLE SWITCH LOOSE.
